Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 316093, 7 pages
http://dx.doi.org/10.1155/2014/316093
Research Article

Multiple Positive Periodic Solutions for a Functional Difference System

College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China

Received 20 January 2014; Accepted 12 May 2014; Published 22 May 2014

Academic Editor: Samir Saker

Copyright © 2014 Yue-Wen Cheng and Hui-Sheng Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue-Wen Cheng and Hui-Sheng Ding, “Multiple Positive Periodic Solutions for a Functional Difference System,” Abstract and Applied Analysis, vol. 2014, Article ID 316093, 7 pages, 2014. https://doi.org/10.1155/2014/316093.